A higher Hopf invariant in the category of fibrewise spaces

Search this Article

Author(s)

Journal

  • Memoirs of Kurume National College of Technology

    Memoirs of Kurume National College of Technology 26(2), 77-80, 2011-04

    久留米工業高等専門学校

Codes

  • NII Article ID (NAID)
    40018934875
  • NII NACSIS-CAT ID (NCID)
    AN10065087
  • Text Lang
    ENG
  • Journal Type
    大学紀要
  • ISSN
    09118705
  • NDL Article ID
    11187122
  • NDL Source Classification
    ZV1(一般学術誌--一般学術誌・大学紀要)
  • NDL Call No.
    Z22-1367
  • Data Source
    NDL 
Page Top